Phone: +90 312 210 3292, Fax: +90 312 210 5099
Improved analytical approximation to arbitrary l-state solutions of the Schrödinger equation for the hyperbolical potential
Version of Record online: 15 APR 2009
Copyright © 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 18, Issue 4, pages 189–197, April 2009
How to Cite
Ikhdair, S.M. and Sever, R. (2009), Improved analytical approximation to arbitrary l-state solutions of the Schrödinger equation for the hyperbolical potential. Ann. Phys., 18: 189–197. doi: 10.1002/andp.200810349
- Issue online: 15 APR 2009
- Version of Record online: 15 APR 2009
- Manuscript Accepted: 6 JAN 2009
- Manuscript Received: 27 AUG 2008
- Scientific and Technological Research Council of Turkey (TÜBİTAK
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!